# SDR UPS04842797

- Difficulty date: July 20, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 70,332 hours, 28,589 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3758498U2
- Condition: Cracked
- Location: Intercostal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, INTERCOSTAL ATTACH FITTING CRACKED AT STA 1240 LONG 35R     REMOVED AND REPLACED FITTING IAW SRM 51-3-2, 51-1-20D.
